Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 151, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 26, 2015, 3:55 PM CDT for Lauderdale County, Tennessee; Mississippi County, Arkansas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 3:55 PM CDT (20:55 UTC)
- Expired
- Jun 26, 2015, 4:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mississippi County, AR, Lauderdale County, TN
The radar
The Memphis radar (KNQA), 50 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:21 PM CDT | TSTM WND GST 61 | Blytheville, AR | BLYTHEVILLE ASOS REPORTED 53 KNOT WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:18 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1924 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
622
WUUS54 KMEG 262055
SVRMEG
ARC093-TNC097-262145-
/O.NEW.KMEG.SV.W.0151.150626T2055Z-150626T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
355 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN LAUDERDALE COUNTY IN WEST TENNESSEE...
* UNTIL 445 PM CDT
* AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OSCEOLA...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BLYTHEVILLE...OSCEOLA...GOSNELL...MANILA...LEACHVILLE...CARAWAY...
LUXORA...KEISER...FORT PILLOW STATE PARK...DYESS...DELL...
BURDETTE...MARIE...FT PILLOW...ASHPORT...LITTLE RIVER...ETOWAH...
VICTORIA...MANDALAY AND LUCKETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3597 8972 3595 8969 3566 8963 3565 8975
3565 8976 3564 8976 3558 9029 3590 9029
3599 8972
TIME...MOT...LOC 2054Z 254DEG 22KT 3575 9002
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
435
WWUS54 KMEG 262126
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
426 PM CDT FRI JUN 26 2015
ARC093-TNC097-262145-
/O.CON.KMEG.SV.W.0151.000000T0000Z-150626T2145Z/
MISSISSIPPI AR-LAUDERDALE TN-
426 PM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR MISSISSIPPI AND NORTHWESTERN LAUDERDALE COUNTIES...
AT 426 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ASHPORT...OR 8
MILES EAST OF LUXORA...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BLYTHEVILLE...OSCEOLA...GOSNELL...MANILA...LEACHVILLE...CARAWAY...
LUXORA...KEISER...FORT PILLOW STATE PARK...DYESS...DELL...BURDETTE...
MARIE...FT PILLOW...ASHPORT...LITTLE RIVER...ETOWAH...VICTORIA...
MANDALAY AND LUCKETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3597 8972 3595 8969 3566 8963 3565 8975
3565 8976 3564 8976 3558 9029 3590 9029
3599 8972
TIME...MOT...LOC 2126Z 254DEG 22KT 3580 8979
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:59 PM CDT, 56 minutes earlier.
Area forecast discussion, Jun 26, 2:59 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 259 PM CDT FRI JUN 26 2015 .DISCUSSION... CLOUDS ARE ON THE INCREASE OVER NORTHERN AREAS OF THE FORECAST AREA THIS AFTERNOON WITH MOSTLY SUNNY SKIES ELSEWHERE. TEMPERATURES VARY QUITE A BIT WITH SOME AREAS HAVING THUNDERSTORMS MOVE THROUGH THIS AFTERNOON SO READINGS RANGE FROM THE UPPER 70S TO MID 90S. THUNDERSTORMS HAVE DEVELOPED AND ARE MOVING ACROSS NORTHERN SECTIONS OF THE FORECAST AREA WHERE A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT. A COLD FRONT WILL BE DROPPING SOUTH INTO THE FORECAST AREA THIS EVENING. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION TONIGHT. SOME OF THE THUNDERSTORMS COULD CONTAIN DAMAGING WINDS AND LARGE HAIL. TEMPERATURES WILL COOL OFF SOME BEHIND THE FRONT OVERNIGHT WITH LOWS SATURDAY MORNING FROM THE UPPER 60S TO MID 70S. THE COLD FRONT WILL DROP SOUTH OF THE FORECAST AREA SATURDAY MORNING WITH THUNDERSTORMS ENDING OVER EXTREME SOUTHERN SECTIONS. BEHIND THE FRONT...COOLER AND DRIER AIR WILL MAKE ITS WAY INTO THE ENTIRE FORECAST AREA. THIS WILL MEAN HIGHS WILL BE IN THE LOW TO MID 80S. HIGH PRESSURE WILL BUILD INTO THE REGION SATURDAY NIGHT WHICH WILL ALLOW TEMPERATURES TO DROP INTO THE 60S OVER MUCH OF THE FORECAST AREA BY SUNDAY MORNING. SUNDAY WILL REMAIN DRY WITH TEMPERATURES WARMING UP A COUPLE OF DEGREES FROM SATURDAY AS HIGHS REACH THE MID 80S. BY SUNDAY NIGHT...ANOTHER COLD FRONT WILL START TO MOVE INTO THE CENTRAL PLAINS AND MID MISSISSIPPI VALLEY. THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT AND SOME OF THIS ACTIVITY MAY REACH THE FAR NORTHERN SECTIONS OF THE FORECAST AREA. THIS COLD FRONT WILL CONTINUE TO MOVE SOUTH MONDAY AND TUESDAY REACHING FAR NORTHERN SECTIONS OF THE FORECAST AREA BY TUESDAY MORNING. AS THE FRONT MOVES CLOSER TO THE FORECAST AREA THE CHANCE OF THUNDERSTORMS WILL GRADUALLY INCREASE. TEMPERATURES BOTH DAYS WILL BE FAIRLY CLOSE TO NORMAL LEVELS WITH HIGHS IN THE UPPER 80S TO AROUND 90 DEGREES. THIS COLD FRONT IS EXPECTED TO STALL OUT ACROSS THE NORTHERN SECTIONS OF THE FORECAST AREA ON WEDNESDAY AND REMAIN NEAR STATIONARY FROM WEDNESDAY THROUGH NEXT FRIDAY. AS A RESULT THERE WILL STILL BE A CHANCE OF THUNDERSTORMS EACH DAY WITH TEMPERATURES REMAINING AT OR SLIGHTLY BELOW NORMAL THROUGH THE PERIOD. ARS && .AVIATION... 18Z TAF CYCLE (26/18Z-27/18Z) MOSTLY VFR CONDITIONS WILL OCCUR FOR MUCH OF THIS AFTERNOON OUTSIDE SCATTERED THUNDERSTORM DEVELOPMENT. WINDS THIS AFTERNOON SW 10-12 KTS WITH GUSTS TO 18 KTS EXCEPT WINDS AT KTUP WESTERLY 8 KTS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE NORTHWEST BY LATE THIS AFTERNOON AHEAD OF A COLD FRONT AND MOVE ACROSS THE AREA TONIGHT. CONDITIONS LOWERING TO IFR IN THE HEAVIER SHOWERS AND THUNDERSTORMS WITH STRONG AND GUSTY WINDS POSSIBLE. CONVECTION ENDING FOLLOWING PASSAGE OF THE COLD FRONT WITH MVFR CONDITIONS THROUGH SATURDAY MORNING...POSSIBLY IFR AT KJBR LATE TONIGHT AND EARLY SATURDAY MORNING. WINDS TURNING TO THE N TO NW WITH FRONTAL PASSAGE NEAR 12 KTS WITH GUSTS 17-20 KTS DEVELOPING MID TO LATE MORNING SATURDAY. JCL && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 26, 11:49 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1149 AM CDT FRI JUN 26 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-271900- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 1149 AM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS AN ENHANCED RISK FOR SEVERE WEATHER ACROSS PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PARTS OF WEST TENNESSEE MAINLY NORTH OF A LINE FROM CORNING ARKANSAS TO ALAMO TENNESSEE TO CAMDEN TENNESSEE. THERE IS A SLIGHT RISK ACROSS THE REMAINDER OF THE MID SOUTH TO INCLUDE EAST ARKANSAS...WEST TENNESSEE...AND NORTH MISSISSIPPI. THE PRIMARY SEVERE WEATHER THREAT SHOULD BE DAMAGING WINDS ACROSS THE SLIGHT RISK AREA WITH THE POTENTIAL FOR A HEIGHTENED DAMAGING WIND THREAT ACROSS THE ENHANCED RISK AREA. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE. TIMING OF THE SEVERE WEATHER THREAT WILL BE FROM LATE AFTERNOON THROUGH THE EVENING HOURS ACROSS AREAS ALONG AND NORTH OF INTERSTATE 40. THE SEVERE WEATHER THREAT SHOULD BE CONFINED TO THE LATE EVENING AND OVERNIGHT HOURS SOUTH OF INTERSTATE 40. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE MID SOUTH FROM LATE THIS AFTERNOON THROUGH TONIGHT. PLEASE REPORT ANY SEVERE WEATHER TO INCLUDE WIND DAMAGE TO THE MEMPHIS NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA...OUR WEB PAGE...OR OUR STORM SPOTTER HOTLINE.
In the hours before
Special weather statement, Jun 26, 1:45 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
145 PM CDT FRI JUN 26 2015
MOZ115-TNZ001-261915-
PEMISCOT MO-LAKE TN-
145 PM CDT FRI JUN 26 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 215 PM CDT FOR...
CENTRAL PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI...
SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
AT 144 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR HAYTI HEIGHTS...OR
NEAR HAYTI...MOVING NORTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CENTRAL PEMISCOT AND SOUTHWESTERN LAKE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3634 8955 3634 8952 3623 8946 3622 8949
3619 8949 3618 8962 3614 8959 3613 8959
3611 8962 3610 8967 3608 8968 3604 8983
3621 8992 3638 8957
TIME...MOT...LOC 1844Z 245DEG 21KT 3616 8979Local storm report, Jun 26, 2:24 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
224 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST DYERSBURG 36.04N 89.38W
06/26/2015 M60 MPH DYER TN TRAINED SPOTTER
STORM SPOTTER REPORTS 60 MPH WIND GUST. NO DAMAGE AT THIS
TIME.
&&
AJCSpecial weather statement, Jun 26, 2:31 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
231 PM CDT FRI JUN 26 2015
ARZ008-009-017-018-026-262015-
CRAIGHEAD AR-RANDOLPH AR-GREENE AR-CLAY AR-LAWRENCE AR-
231 PM CDT FRI JUN 26 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 315 PM CDT FOR...
NORTHWESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
WESTERN GREENE COUNTY IN EASTERN ARKANSAS...
WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
AT 231 PM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE
HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED ALONG A LINE
EXTENDING FROM NEAR ATTICA TO 9 MILES NORTHWEST OF STRAWBERRY...AND
MOVING SOUTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHWESTERN CRAIGHEAD...RANDOLPH...WESTERN GREENE...
WESTERN CLAY AND LAWRENCE COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3622 9135 3624 9133 3624 9126 3631 9126
3650 9104 3650 9031 3573 9103 3589 9103
3589 9136
TIME...MOT...LOC 1931Z 320DEG 35KT 3640 9105 3607 9142Special weather statement, Jun 26, 2:36 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
236 PM CDT FRI JUN 26 2015
TNZ001-002-262000-
LAKE TN-OBION TN-
236 PM CDT FRI JUN 26 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 300 PM CDT FOR...
NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
NORTHERN OBION COUNTY IN NORTHWEST TENNESSEE...
AT 236 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR TIPTONVILLE...OR 14 MILES SOUTHEAST OF NEW MADRID...
MOVING NORTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHEASTERN LAKE AND NORTHERN OBION COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3650 8892 3644 8889 3628 8947 3628 8948
3635 8952 3638 8951 3642 8954 3644 8954
3647 8949 3646 8948 3646 8945 3650 8942
3651 8931
TIME...MOT...LOC 1936Z 245DEG 34KT 3642 8939Special weather statement, Jun 26, 3:22 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
322 PM CDT FRI JUN 26 2015
ARZ009-MOZ113-115-262100-
CLAY AR-PEMISCOT MO-DUNKLIN MO-
322 PM CDT FRI JUN 26 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 400 PM CDT FOR...
NORTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI...
NORTHEASTERN DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI...
AT 322 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR MCDOUGAL...OR 8 MILES EAST OF CORNING...MOVING EAST
AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHEASTERN CLAY...NORTHWESTERN PEMISCOT AND NORTHEASTERN
DUNKLIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3652 8996 3644 8996 3639 8997 3639 8996
3621 8996 3638 9055 3650 9052 3650 9022
3652 9022 3653 9021
TIME...MOT...LOC 2022Z 280DEG 31KT 3646 9045The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:22 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson | 23 min |
| Jun 26, 2:36 PM CDT | Special Weather Statement | MEG | Lake | 24 min |
| Jun 26, 4:35 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Tipton | 40 min |
| Jun 26, 4:50 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 25 min |
| Jun 26, 5:13 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 47 min |
| Jun 26, 5:20 PM CDT | Special Weather Statement | MEG | Madison | 40 min |
| Jun 26, 5:27 PM CDT | Special Weather Statement | MEG | Fayette, Hardeman | 48 min |
| Jun 26, 5:35 PM CDT | Special Weather Statement | MEG | Gibson | 40 min |
| Jun 26, 5:39 PM CDT | Special Weather Statement | MEG | Shelby | 36 min |
| Jun 26, 5:56 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Henry | 94 min |
| Jun 26, 6:01 PM CDT | Special Weather Statement | MEG | Benton, Carroll | 44 min |
| Jun 26, 6:03 PM CDT | Special Weather Statement | MEG | Chester, Decatur, Henderson, Madison | 42 min |
| Jun 26, 6:05 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Hardin, McNairy | 40 min |
| Jun 26, 1:10 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 50 min |
| Jun 26, 2:31 PM CDT | Special Weather Statement | MEG | Lawrence, Randolph | 44 min |
| Jun 26, 2:47 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence | 43 min |
| Jun 26, 3:15 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 45 min |
| Jun 26, 3:22 PM CDT | Special Weather Statement | MEG | Clay | 38 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.